Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AFireInside

dryness and bumps..

so ive had acne for awhile and while its not horrible, its still very annoying.. ive been using duac (5% BP) for a long time now and i also take doxycycline *spelling* mornings and night.. i just recently came across this website and decided to give it a go. everything was going good for about a day or so and then i woke up one morning and my face was burning, just around the mouth area and i had a rash (now gone) and some tiny red bumps (some are still on my face).. :wall:

anyways.. the only things that have changed since my old regime is the following:

1) changed from duac (5% BP) to neutrogena on-the-spot (2.5% BP)

2) still taking medicine

3) started washing my face in the shower with neutrogena oily skin formula ("the transparent facial bar")

4) i currently use clinique "dramatically differnt moisturizing lotion" (mom claims that it is non-comedogenic)

anything you can spot right off the bat that may be wrong with what im using? i was thinking that it might be the facial soap that im using. i know its not the BP seeing how im actually cutting my BP amount in half (from 5% to 2.5%).. who knows though? any help is greatly appreciated! thanks!

Share this post


Link to post
Share on other sites

Maybe you started off with too much BP too soon, expically as it was a 5% that could have led to the extra ittitation. Also your cleansing bar is not a basic cleanser a Dan suggests as it is designed to combat oily skin.

From your products I'm guessing you live in the UK? If so for a cleanser you could consider biore pore perfecting wash, which is very mild. Also most people tend not to like clinique products, espically for acne prone skin so I would really recommend using Eucerin dry skin relief face cream with 5% urea- its really good stuff! Both these things are available from Boots btw

Also I find that Dan's gel is by far the most non-irritating BP, so switching to this at some point could also help. But remeber, some irritating and dryness is to be expected at the start of the regimen (I was very dry!), but just try to stick it out and things should start to improve. To try and reduce these effects start with a VERY small amount of BP and SLOWLY work your way up to the full amount over a few weeks, and you will probably find you need lots of moisturiser at the start of the regimen aswell!

Good Luck! :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×